# SDR UPS97824055

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 57577781
- Condition: Cracked
- Location: Bs 1655-1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1655 TO 1690 LONGERON 33L CRACKED AT END.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT LONGERON IAW SRM 51-1-20D AND 5757778-1.
